Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Homology of complex projective hypersurfaces with isolated singularities


Author: John L. Miller
Journal: Proc. Amer. Math. Soc. 56 (1976), 310-312
MSC: Primary 57C45; Secondary 14B05, 32C40
MathSciNet review: 0418104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use information concerning the homology of links and Milnor fibers at each singularity of a hypersurface $ \tilde V$, of degree $ d$ in $ C{P^{n + 1}}$ with only isolated singularities, to determine $ \tilde V$'s homology except for the question of torsion in $ {H_n}(\tilde V;Z)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57C45, 14B05, 32C40

Retrieve articles in all journals with MSC: 57C45, 14B05, 32C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1976-0418104-2
PII: S 0002-9939(1976)0418104-2
Keywords: Hypersurface, link, Milnor fiber
Article copyright: © Copyright 1976 American Mathematical Society